Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 4:17 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 4:17 PM CDT (21:17 UTC)
- Expired
- Mar 19, 2020, 5:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
943
WUUS54 KTSA 192117
SVRTSA
ARC033-131-OKC079-135-192215-
/O.NEW.KTSA.SV.W.0035.200319T2117Z-200319T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
417 PM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Crawford County in northwestern Arkansas...
Northern Sebastian County in west central Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 515 PM CDT.
* At 416 PM CDT, a severe thunderstorm was located 5 miles north of
Bokoshe, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Muldrow... Roland...
Lavaca... Spiro...
Arkoma... Mulberry...
Dyer... Bokoshe...
Gans... Chester...
Moffett... Rudy...
Fort Smith Regional Airport... Figure Five...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 21.
Interstate 40 in Oklahoma between mile markers 313 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
LAT...LON 3516 9482 3537 9481 3569 9420 3561 9408
3537 9408
TIME...MOT...LOC 2116Z 241DEG 38KT 3526 9477
HAIL...0.75IN
WIND...60MPH
$$
692 follow-up statements
877
WWUS54 KTSA 192126
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
426 PM CDT Thu Mar 19 2020
ARC033-131-OKC079-135-192215-
/O.CON.KTSA.SV.W.0035.000000T0000Z-200319T2215Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
426 PM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL CRAWFORD...NORTHERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES...
At 426 PM CDT, a severe thunderstorm was located 5 miles south of
Gans, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Muldrow... Roland...
Spiro... Arkoma...
Mulberry... Dyer...
Gans... Chester...
Moffett... Rudy...
Fort Smith Regional Airport... Figure Five...
Kibler... Concord...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 21.
Interstate 40 in Oklahoma between mile markers 313 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
LAT...LON 3521 9475 3541 9473 3569 9420 3561 9408
3537 9408
TIME...MOT...LOC 2126Z 241DEG 37KT 3531 9468
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
69668
WWUS54 KTSA 192142
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
442 PM CDT Thu Mar 19 2020
ARC033-131-OKC079-135-192215-
/O.CON.KTSA.SV.W.0035.000000T0000Z-200319T2215Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
442 PM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL CRAWFORD...NORTHERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES...
At 442 PM CDT, a severe thunderstorm was located near Roland, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Muldrow... Roland...
Spiro... Arkoma...
Mulberry... Dyer...
Chester... Moffett...
Rudy... Fort Smith Regional Airport...
Figure Five... Kibler...
Concord... Shibley...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 21.
Interstate 40 in Oklahoma between mile markers 318 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
LAT...LON 3524 9463 3546 9463 3569 9420 3561 9408
3537 9408
TIME...MOT...LOC 2142Z 241DEG 38KT 3539 9449
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:09 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 19, 3:09 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Thu Mar 19 2020
.DISCUSSION...
The main forecast concern today is the ongoing severe weather and
flooding potential across areas to the southeast of I-44. The
counties along I-44 have been dropped from the Flash Flood Watch,
with the rest of it remaining intact.
A broken line of showers and thunderstorms continues to push
eastward across eastern Oklahoma, with the most intense cells
confined to areas along and south of I-40. This part of the
forecast area has not been as worked over convectively this
morning as points farther north as exhibited by the pool of
1000-2000 J/kg of CAPE sitting in southeast Oklahoma, as well as
parts of the Arkansas River Valley. 0-1 km shear of 30 to 40 kts
in the same area continues to support tornadoes with stronger
cells that can stay somewhat isolated. Most of the area likely to
be affected by the ongoing activity avoided the heavier rains last
night, but flash flooding will still remain possible with any
locally heavier amounts. This line is likely to shift east of the
forecast area by mid evening, with no further development likely
afterward.
The cold front will move through late tonight and into tomorrow,
leading to much colder temperatures to close the work week and
open the weekend. A late season freeze continues to look probable
for much of northeast Oklahoma and far northwest Arkansas Friday
night and into Saturday morning.
After the brief lull in the precipitation, an active weather
pattern will return late in the weekend and into early next week.
Multiple chances for showers will exist from Saturday night
through Tuesday night, with isolated thunderstorms also possible
Monday night and into Tuesday. Temperatures will also be very warm
beginning Tuesday and continuing through much of next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 49 30 54 / 0 0 0 0
FSM 52 58 36 59 / 50 10 0 0
MLC 47 53 34 57 / 10 0 0 0
BVO 39 47 26 52 / 0 0 0 0
FYV 47 50 29 56 / 20 0 0 0
BYV 48 52 30 54 / 20 0 0 0
MKO 46 51 32 55 / 0 0 0 0
MIO 42 46 28 52 / 0 0 0 0
F10 44 50 32 55 / 0 0 0 0
HHW 53 57 39 59 / 50 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-062-
063-065>076.
Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
011-019-020-029.
&&
LONG TERM....22Hazardous weather outlook, Mar 19, 1:21 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CDT Thu Mar 19 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CDT Thu Mar 19 2020
...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES THIS AFTERNOON...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Limited.
AREA...Southeast Oklahoma and Western Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated
AREA...Locations east and southeast of Interstate 44
ONSET...This Afternoon.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Elevated.
AREA...Along and northwest of Interstate 44.
ONSET...Ongoing.
DISCUSSION...
Non severe thunderstorms remain ongoing early this afternoon across
parts of eastern Oklahoma and western Arkansas, with additional
development ahead of a dryline across south central Oklahoma. This
activity is expected to build northeast later this afternoon as the
dryline draws closer, and will mainly impact locations east and
southeast of Interstate 44. The primary severe weather threats will
be damaging winds to 70 mph and hail to the size of ping pong balls.
However, low level shear supports the development of rapidly
developing, short duration tornadoes on the leading edge of squall
lines late this afternoon, mainly across southeast Oklahoma and
northwest Arkansas. This activity will transition east of the area
during the early to mid evening hours.
In addition to the severe weather potential, heavy rainfall and
flash flooding will continue to be a concern, especially given the
saturated grounds from recent rains. A Flash Flood Watch remains
in effect for areas along and southeast of Interstate 44
through this evening.
Strong southwest winds are expected to develop across parts of
northeast Oklahoma this afternoon. Occasional gusts near 40 mph
can be expected into early evening.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.
A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 19, 12:58 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Thu Mar 19 2020
ARZ001-002-010-011-191845-
Carroll AR-Madison AR-Benton AR-Washington AR-
1258 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHERN CARROLL AND NORTHEASTERN WASHINGTON
COUNTIES UNTIL 145 PM CDT...
At 1258 PM CDT, a strong thunderstorm was located over Tontitown,
moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Berryville... Eureka Springs...
Lowell... Farmington...
Pea Ridge... Tontitown...
Bethel Heights... Cave Springs...
Highfill... Garfield...
Gateway... Beaver...
Northwest Arkansas Regional Air...
Hobbs State Park...
War Eagle... Urbanette...
This includes Interstate 49 between mile markers 64 and 89.
LAT...LON 3641 9340 3606 9426 3631 9436 3650 9400
3650 9351
TIME...MOT...LOC 1758Z 239DEG 49KT 3618 9423
69Local storm report, Mar 19, 1:51 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 5 SW BENTONVILLE 36.32N 94.27W
03/19/2020 BENTON AR BROADCAST MEDIA
DAM MILL ROAD SOUTHWEST OF BENTONVILLE CLOSED DUE TO
FLOODING.
&&
JDSLocal storm report, Mar 19, 1:59 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
03/19/2020 WASHINGTON AR DEPT OF HIGHWAYS
ARDOT REPORTING ALL LANES OF HWY 112 NORTH OF THE
INTERSECTION OF NORTH SHILOH DRIVE CLOSED DUE TO
FLOODING.
&&
JDSSpecial weather statement, Mar 19, 2:12 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
212 PM CDT Thu Mar 19 2020
OKZ071-073-192000-
Pittsburg OK-McIntosh OK-
212 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 300 PM CDT...
At 211 PM CDT, a strong thunderstorm was located over Gerty, moving
northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Crowder... Indianola...
Hanna... Ashland...
Raiford... Haywood...
Scipio... Mcalester Regional Airport...
Arpelar... Vernon...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3520 9598
3532 9577 3499 9556 3475 9609
TIME...MOT...LOC 1911Z 237DEG 42KT 3484 9628
69Special weather statement, Mar 19, 3:16 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
316 PM CDT Thu Mar 19 2020
OKZ070-073-074-192100-
Haskell OK-Pittsburg OK-Muskogee OK-
316 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...NORTHEASTERN
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 400 PM CDT...
At 315 PM CDT, a strong thunderstorm was located 7 miles west of
Quinton, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Stigler... Quinton...
Porum... Whitefield...
Tamaha... Briartown...
Enterprise... Kanima...
Featherston...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.
LAT...LON 3506 9550 3529 9549 3530 9543 3533 9540
3533 9539 3529 9535 3536 9534 3548 9512
3538 9494 3522 9495
TIME...MOT...LOC 2015Z 239DEG 41KT 3515 9549
69Special weather statement, Mar 19, 3:44 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Tulsa OK 344 PM CDT Thu Mar 19 2020 OKZ072-074>076-192130- Haskell OK-Latimer OK-Sequoyah OK-Le Flore OK- 344 PM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...SOUTH CENTRAL SEQUOYAH...NORTH CENTRAL LATIMER AND NORTHWESTERN LE FLORE COUNTIES UNTIL 430 PM CDT... At 344 PM CDT, a strong thunderstorm was located near Lequire, moving northeast at 45 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Stigler... Panama... Keota... Mccurtain... Bokoshe... Kinta... Mc Curtain... Lequire... Shady Point... Cowlington... Kanima... Milton... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 1000 PM CDT for southeastern and east central Oklahoma. LAT...LON 3500 9520 3515 9529 3542 9480 3513 9460 TIME...MOT...LOC 2044Z 238DEG 38KT 3509 9514 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Benton, Washington | 28 min |
| Mar 19, 6:57 AM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Mar 19, 10:50 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Mar 19, 10:55 AM CDT | Special Weather Statement | TSA | Madison | 35 min |
| Mar 19, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 28 min |
| Mar 19, 11:15 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Mar 19, 12:18 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Mar 19, 12:58 PM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Mar 19, 4:52 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 38 min |
| Mar 19, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 44 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 43 min |
| Mar 19, 5:57 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Mar 19, 6:10 PM CDT | Tornado Warning | TSA | Madison | 5 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 6 hr |
| Mar 19, 6:20 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Mar 19, 6:53 PM CDT | Special Weather Statement | TSA | Franklin | 22 min |
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.